MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER

ACUTUS MEDICAL, INC. FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER
Model Number 900304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Pericarditis (4448)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a cryo ablation procedure, the patient experienced several adverse events.The patient presented to the emergency department with chest pain and shortness of breath.The chest pain was located in the middle of the chest.Post-ablation pericarditis was identified.Diagnostic tests included a blood test showing mild leukocytosis and mild thrombocytopenia, an electrocardiogram indicating normal sinus rhythm, an echocardiogram with an ejection fraction of 64% and no pericardial effusion, and an x-ray showing no acute process.Interventions included administration of opioid, a non-steroidal anti-inflammatory drug, and a mineral supplement.The patient was hospitalized for observation and subsequently recovered.The outcome of this case is unknown.No further patient complications have been reported as a result of this event.2025-05-09: it was later reported that the case was completed with cryo.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 900304, product type: integrated dilator needle; product id: afapro28, product type: balloon catheter; product id: 4fc12, product type: sheath; product id: medtronic unknown, product type: mapping catheter; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FLEXCATH CROSS TRANSSEPTAL SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday ave suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday ave suite 100
carlsbad CA 92008
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22022349
Report Number2182208-2025-02354
Device Sequence Number18512642
Product Code DYB
UDI-Device Identifier00850027837826
UDI-Public00850027837826
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2026
Device Model Number900304
Device Catalogue Number900304
Device Lot Number105723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date05/14/2025
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale
Patient Weight86 KG